Error Analysis of a Semidiscrete Numerical Scheme for Diffusion in Axially Symmetric Surfaces

Deckelnick, Klaus, Dziuk, Gerhard and Elliott, Charles M (2003) Error Analysis of a Semidiscrete Numerical Scheme for Diffusion in Axially Symmetric Surfaces. SIAM Journal on Numerical Analysis, 41(6). pp. 2161-2179. ISSN 0036-1429

Full text not available from this repository.
Item Type: Article
Additional Information: From SRO
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Charles Martin Elliott
Date Deposited: 06 Feb 2012 20:33
Last Modified: 04 Apr 2012 13:54
URI: http://sro.sussex.ac.uk/id/eprint/26560
📧 Request an update